# SDR HALA20240930173

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 51,965 hours, 8,131 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulted
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - PRIOR TO DEPARTURE UNABLE TO REFUEL. REMOVED & REPLACED FCMC 1 PER AMM 28-51-34, HIGH LEVEL SENSE TEST & SYSTEM TEST AND FUEL VALVES TEST GOOD. NO DEFECTS NOTED. A/C OK FOR SVC.
